Open Access System for Information Sharing

Login Library

 

Article
Cited 38 time in webofscience Cited 42 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
There are no files associated with this item.
DC FieldValueLanguage
dc.contributor.authorOh, YG-
dc.contributor.authorPark, JS-
dc.date.accessioned2016-03-31T07:31:52Z-
dc.date.available2016-03-31T07:31:52Z-
dc.date.created2015-02-17-
dc.date.issued2005-08-
dc.identifier.issn0020-9910-
dc.identifier.other2005-OAK-0000031995-
dc.identifier.urihttps://oasis.postech.ac.kr/handle/2014.oak/13732-
dc.description.abstractIn this paper, we study deformations of coisotropic submanifolds in a symplectic manifold. First we derive the equation that governs C-infinity deformations of coisotropic submanifolds and define the corresponding C-infinity-moduli space of coisotropic submanifolds modulo the Hamiltonian isotopies. This is a non-commutative and non-linear generalization of the well-known description of the local deformation space of Lagrangian submanifolds as the set of graphs of closed one forms in the Darboux-Weinstein chart of a given Lagrangian submanifold. We then introduce the notion of strong homotopy Lie algebroid (or L-infinity-algebroid) and associate a canonical isomorphism class of strong homotopy Lie algebroids to each pre-symplectic manifold (Y,omega) and identify the formal deformation space of coisotropic embeddings into a symplectic manifold in terms of this strong homotopy Lie algebroid. The formal moduli space then is provided by the gauge equivalence classes of solutions of a version of the Maurer-Cartan equation (or the master equation) of the strong homotopy Lie algebroid, and plays the role of the classical part of the moduli space of quantum deformation space of coisotropic A-branes. We provide a criterion for the unobstructedness of the deformation problem and analyze a family of examples that illustrates that this deformation problem is obstructed in general and heavily depends on the geometry and dynamics of the null foliation.-
dc.description.statementofresponsibilityX-
dc.languageEnglish-
dc.publisherSPRINGER HEIDELBERG-
dc.relation.isPartOfINVENTIONES MATHEMATICAE-
dc.titleDeformations of coisotropic submanifolds and strong homotopy Lie algebroids-
dc.typeArticle-
dc.contributor.college수학과-
dc.identifier.doi10.1007/S00222-004-0426-8-
dc.author.googleOh, YG-
dc.author.googlePark, JS-
dc.relation.volume161-
dc.relation.issue2-
dc.relation.startpage287-
dc.relation.lastpage360-
dc.contributor.id11170375-
dc.relation.journalINVENTIONES MATHEMATICAE-
dc.relation.indexSCI급, SCOPUS 등재논문-
dc.relation.sciSCI-
dc.collections.nameJournal Papers-
dc.type.rimsART-
dc.identifier.bibliographicCitationINVENTIONES MATHEMATICAE, v.161, no.2, pp.287 - 360-
dc.identifier.wosid000230347300002-
dc.date.tcdate2019-01-01-
dc.citation.endPage360-
dc.citation.number2-
dc.citation.startPage287-
dc.citation.titleINVENTIONES MATHEMATICAE-
dc.citation.volume161-
dc.contributor.affiliatedAuthorOh, YG-
dc.contributor.affiliatedAuthorPark, JS-
dc.identifier.scopusid2-s2.0-22344437808-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.wostc25-
dc.description.scptc24*
dc.date.scptcdate2018-05-121*
dc.description.isOpenAccessN-
dc.type.docTypeArticle-
dc.subject.keywordPlusSYMPLECTIC MANIFOLDS-
dc.subject.keywordPlusMIRROR SYMMETRY-
dc.subject.keywordPlusQUANTIZATION-
dc.subject.keywordPlusCALCULUS-
dc.subject.keywordPlusGEOMETRY-
dc.subject.keywordPlusBRANES-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박재석PARK, JAE SUK
Dept of Mathematics
Read more

Views & Downloads

Browse